MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ PEDIATRIC 91-104CM, (SINGLE); CUREWRAP COOLING BLANKET / WRAP

BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ PEDIATRIC 91-104CM, (SINGLE); CUREWRAP COOLING BLANKET / WRAP
Model Number 500-03536
Medical Device Problem Codes Fluid/Blood Leak (1250); Product Quality Problem (1506); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file # (b)(4) has been logged for this incident for traceability.The user confirmed that the curewraps involved in this incident were discarded therefore could not be sent for review.There is no patient impact as a result of the alleged incident.The leaks are visibly obvious to the user.An add water alarm will generate in the event not enough water is in the device to thermoregulate the patient.The wraps can be exchanged to continue thermoregulation.The operator's manual informs the user, "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." the manual also provides a troubleshooting guide for water leaks, as well as the following warning statement: "water may drip from the inlet tubes of the wraps.Be sure that no electrical device or outlet is located under the criticool's water inlet or wrap tubes.When disconnecting wraps from the criticool confirm that the clamps are tight, to prevent water leaking from the wrap."all curewraps are 100% leak tested by the manufacturer prior to release for shipment.The wraps involved in this incident were discarded and the lot numbers were unknown; therefore, no investigation could be performed on the cited wraps and no conclusion can be drawn at this time.A follow-up report will be submitted once the investigation is complete and additional information becomes available.
 
Event or Problem Description
On two separate occasions a criticool curewrap blanket has split whilst filled with water and being used for a patient.This led to water wetting the bed and staff needing to replace the blanket.Unfortunately, the lot number was not recorded nor the two affected blankets kept.
 
Additional Manufacturer Narrative
The wrap involved in the incident was not available for investigation.Therefore, a thorough investigation into the reported leak could not be carried out.Additional information was provided from the medical device safety officer that a potential cause of the leaks is accidental damage from a needle electrode puncturing the fabric of the wrap.The user confirmed that there was no patient harm as a result of the alleged incident.The root cause of the reported issue could not be determined.The customer was reminded to avoid inserting any sharp objects between the patient and the wrap.The medical device safety officer will perform training with the departments to avoid future occurrences.No further issues have been reported.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
CUREWRAP¿ PEDIATRIC 91-104CM, (SINGLE)
Common Device Name
CUREWRAP COOLING BLANKET / WRAP
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA
Manufacturer Contact
garet tierney
780 boston road
billerica, MA 01821
MDR Report Key24192358
Report Number1219702-2026-00004
Device Sequence Number7975539
Product Code DWJ
UDI-Device Identifier07290012127342
UDI-Public7290012127342
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-03536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown